User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Esmaeili, H., and Klüppelberg, C. 
Title:
Two-step estimation of a multi-variate Lévy process 
Abstract:
Based on the concept of a Lévy copula to describe the dependence structure of a multi-variate Lévy process, we present a new estimation procedure. We consider a parametric model for the marginal Lévy processes as well as for the Lévy copula and estimate the parameters by a two-step procedure. We first estimate the parameters of the marginal processes and then estimate in a second step only the dependence structure parameter. For infinite Lévy measures, we truncate the small jumps and base our st...    »
 
Keywords:
Dependence structure; Godambe information matrix; IFM, inference functions for margins; Lévy copula; maximum likelihood estimation; multi-variate Lévy process; reduced likelihood; two-step parameter estimation 
Journal title:
Journal of Time Series Analysis 
Year:
2013 
Journal volume:
34 
Journal issue:
Pages contribution:
668-690 
Reviewed:
ja 
Language:
en 
Fulltext / DOI:
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text